Some determinants of q-binomial coefficients.
Journal für die reine und angewandte Mathematik (1967)
- Volume: 226, page 216-220
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topCarlitz, L.. "Some determinants of q-binomial coefficients.." Journal für die reine und angewandte Mathematik 226 (1967): 216-220. <http://eudml.org/doc/150798>.
@article{Carlitz1967,
author = {Carlitz, L.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {combinatorics},
pages = {216-220},
title = {Some determinants of q-binomial coefficients.},
url = {http://eudml.org/doc/150798},
volume = {226},
year = {1967},
}
TY - JOUR
AU - Carlitz, L.
TI - Some determinants of q-binomial coefficients.
JO - Journal für die reine und angewandte Mathematik
PY - 1967
VL - 226
SP - 216
EP - 220
KW - combinatorics
UR - http://eudml.org/doc/150798
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.